Solodyn Dyspnoea Side Effect Reports
The following Solodyn Dyspnoea side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Dyspnoea, can occur, and what you can do about them.
A side effect could appear soon after you start Solodyn or it might take time to develop.
This Dyspnoea side effect was reported by a health professional from UNITED STATES. A 29-year-old female patient (weight:NA) experienced the following symptoms/conditions: acne. The patient was prescribed Solodyn (dosage: 115 Mg;qd;po), which was started on Jul 21, 2011. Concurrently used drugs:
This Dyspnoea Solodyn side effect was reported by a health professional from UNITED STATES on Oct 14, 2011. A Female , 29 years of age, was diagnosed with
|Dyspnoea, Joint Stiffness, Dysstasia, Vaginal Infection, Systemic Lupus Erythematosus|
This is a Solodyn side effect report of a 20-year-old female patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: acne, who was treated with Solodyn (dosage:1 Tablet, start time: Mar 11, 2009), combined with: NA., and developed a serious reaction and a Dyspnoea side effect. The patient presented with:
|Agitation, Chest Discomfort, Dyspnoea, Eye Swelling, Fibrin D Dimer Increased, Hyperglycaemia, Hypokalaemia, Lip Swelling, Loss Of Consciousness|
A 37-year-old female patient (weight: NA) from UNITED STATES with the following symptoms: acne started Solodyn treatment (dosage: 135 Mg Daily, Oral) on Mar 26, 2010. Soon after starting Solodyn treatment, the consumer experienced several side effects, including:
|Arthralgia, Arthritis, Asthenia, Blood Potassium Decreased, Blood Uric Acid Increased, Dyspnoea, Hyperhidrosis, Insomnia|
A patient from UNITED STATES was prescribed and started Solodyn on Aug 22, 2009. Patient felt the following Solodyn side effects: arthralgia, arthritis, asthenia, blood potassium decreased, blood uric acid increased, dyspnoea, hyperhidrosis, insomnia Additional patient health information: male , 17 years of age, weighting 238.0 lb, The consumer reported the following symptoms: was diagnosed with
|Arthritis, Blood Potassium Decreased, Blood Uric Acid Increased, Dyspnoea, Hyperhidrosis, Insomnia, Muscle Spasms, Muscular Weakness, Myalgia|
This report suggests a potential Solodyn Dyspnoea side effect(s) that can have serious consequences. A 17-year-old patient from UNITED STATES (weight:NA) was diagnosed with the following health condition(s): acne and used Solodyn (dosage: 135 Mg, Daily, Oral) starting Jul 12, 2009. Soon after starting Solodyn the patient began experiencing various side effects, including:
|Arthralgia, Asthenia, Confusional State, Diarrhoea, Dyspnoea, Eye Disorder, Fear, Impaired Work Ability|
An adverse event was reported by a consumer or non-health professional on Feb 25, 2009 by a male taking Solodyn (dosage: NA) was diagnosed with
|Altered Visual Depth Perception, Aphasia, Asthma Exercise Induced, Balance Disorder, Confusional State, Convulsion, Dizziness, Dyspnoea, Foaming At Mouth|
This Dyspnoea problem was reported by a consumer or non-health professional from UNITED STATES. A 15-year-old patient (weight: NA) was diagnosed with the following medical condition(s): NA.On Jan 14, 2008 a consumer started treatment with Solodyn (dosage: Acne). The following drugs/medications were being taken at the same time: NA. When commencing Solodyn, the patient experienced the following unwanted symptoms /side effects:
|Arthralgia, Asthenia, Bipolar Disorder, Decreased Appetite, Dyspnoea, Fatigue, Myalgia, Nausea|
This is a Solodyn side effect report of a 21-year-old female patient (weight: NA) from UNITED STATES. The patient developed the following symptoms/conditions: acne and was treated with Solodyn (dosage: 90 Mg Daily Oral) starting Aug 23, 2007. Concurrently used drugs:
|Dyspnoea, Dysuria, Infectious Mononucleosis, Urticaria, White Blood Cell Count Decreased|
This Dyspnoea side effect was reported by a consumer or non-health professional from UNITED STATES on May 27, 2008. A patient from UNITED STATES , 17 years of age, weighting 178.0 lb, was diagnosed with
|Chest Discomfort, Dyspnoea, Memory Impairment, Pyrexia|
This Dyspnoea side effect was reported by a consumer or non-health professional from UNITED STATES. A female patient (weight:NA) experienced the following symptoms/conditions: acne,rosacea. The patient was prescribed Solodyn (dosage: One Tablet Every Day Po), which was started on Jan 15, 2008. Concurrently used drugs: NA. When starting to take Solodyn the consumer reported the following symptoms:
Solodyn Dyspnoea Causes and Reviews
When you're short of breath, it's hard or uncomfortable for you to take in the oxygen your body needs. You may feel as if you're not getting enough air. Sometimes you can have mild breathing problems because of a stuffy nose or intense exercise. But shortness of breath can also be a sign of a serious disease.
Many conditions can make you feel short of breath:
- Lung conditions such as asthma, emphysema, or pneumonia
- Problems with your trachea or bronchi, which are part of your airway system
- Heart disease can make you feel breathless if your heart cannot pump enough blood to supply oxygen to your body
- Anxiety and panic attacks
If you often have trouble breathing, it is important to find out the cause.
Solodyn Dyspnoea Reviews
|Tue, 28 Feb 2012|
Solodyn can cause hair loss. It did for me. I was on it for a year, felt a numbing pain near back of my head where hair loss had started. Stopped taking it, pain went away within a week, but hairloss continued. A significant amount has fallen out. 2 years later after not taking, I have seen sprouts and hair regrowth but not near sufficient to replace the hair lost.
|Mon, 30 Sep 2013|
I just started taking Solodyn about 3 days ago. I do have anxiety already but since I've taken it.. Last night I had an extreme mental break down with an overwhelming amount of anxiety and not knowing what was Wrong. Not wanting to be with anyone or talk to anyone and strong feelings of fatigue and shakiness as well as fast heart rate and nausea. I'm not sure what to do now. I just want the overwhelming feeling of fear and anxiety to go away
|Thu, 26 Jan 2012|
i have been taken Solodyn for about 6months and my entire face was covered with severe acne before i started taken these pills. it took about 3 months to see results. as of now i had not 1 bump/etc on my face totally clear. i have not expericenced any side effets this far. no one is the same and this drug will affect everyone differently. i have 4 months refills left and back to the dermtatologist to see if she wants to keep me on the Solodyn. my only concern is if she decides to take me off the drug will my acne come back. good luck to everyone!!
|Thu, 23 Apr 2009|
|I was given Solodyn for 11 months to treat acne and ended up with lupus-like syndrom, hepatitis. vasculitis. I am under care of multiple physicians at UCLA taking prednisone, actonel, plaquinel and after 5 months I am still not in remission.|
|Tue, 28 Oct 2008|
|My daughter had a reaction known as Steven Johnson Syndrome. It is a raised hive like rash and painful swollen joints.|
|Fri, 15 May 2009|
|I've only been taking it the past few days and I've noticed not soon after it literally knocks me out, and I sleep out cold for at least a good 3-4 hours.|
|Mon, 10 Aug 2009|
|after a few days on Solodyn I realized it was making me very sleepy. I could not stay awake for very long.|
|Sun, 15 May 2011|
|I am an athlete, so i sweat a lot! Sense I sweat I got little bumps and acne on my back and on my face! So I went to the dermatologist and she prescribed me Solodyn. I took Solodyn for 2 months and I didn't think I had any side effects from the medicine. 16 days after starting the medicine, I produced a shoulder injury (which we though was from over use) and nothing seemed to help it! I went to physical therapy,iced it everyday, eventually I had to get an injection in my shoulder,(which should have knocked it out completely), but it didn't! I got off the medicine because i ran out and didn't have time to get another prescription. My shoulder injury eventually resided on it's own because the physical therapy didn't seem to do much good! A month later I started back on Solodyn. 8 days later my knee blew up like a balloon! My knee was so big I couldn't walk at all, and it was very painful. I ended up having to get my knee aspirated and they got 58cc of fluid out of my knee. Everything was fine after that. 3 days later, my other knee swole up just like the last one did. I had to get that one aspirated too and the also got 58cc of fluid out of that one! After that all the swelling subsided and everything was normal for about a week and all the sudden my ankle began to swell. My ankle went away on it's on but we scheduled an appointment with the dr. because the swelling in my knees came back. I began to tell the dr. all of my symptoms and right away he knew what it was, it was the Solodyn. I'm thankful I went to the dr. when I did because he has had MANY cases of this in teenagers, some having to be hospitalized. I have been off Solodyn for about 3 weeks now and my joints still swell and sometime the pain is so bad I can't walk. So i have to sit and wait for the drug to run it's course! It helped my skin but It's not worth the side effects! It's a very strong drug and I do not agree it should be used on teens for acne, because of all the risks it comes with.|
|Mon, 12 Apr 2010|
|Dose anyone know if Solodyn can cause your hair to fall out???|
|Sat, 05 Jun 2010|
|Yes it can cause hair loss, as it did for me. I was on this pill for a year when it started to really cause serious hair loss. Stopped taking it soon after, 4 months ago, but i am still seeing loss of hair on an almost daily basis.|